It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I just started taking birth control again about a week ago. (Diane 35) I was told to start the first pill on the first day of my period, which because of a confusion, I failed to do.

Upon urinating sometime last week, I saw some blood, which I assumed to indicate the start of my menstruation. That's when I decided to take the first pill. I discovered the next day via urinalysis, that the blood was not from my period, but instead from a urinary tract infection. The OB put me on some antibiotics and informed me that as long as I would still start my period later in that week, I should be fine.

It has been one week, and I still have not started menstruating. Could starting the pill before my period cause it to be late? The day I started the pill, my breasts were already feeling slightly tender, which is normal for me right before I'm supposed to start my period. But since the start of the pill until now, my breasts are still hurting and my period has still not happened. I'm also feel hungry at different times of the day then I used to, but not significantly more. Should I also worry about being pregnant? Or could this just be hormonal imbalances from starting birth control pills?





All times are GMT -7. The time now is 04:32 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!